# SDR DALA2016022601460

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 72,524 hours, 55,423 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR DUCT IS CRACKED ON LT SIDE MID SPAN.  RAM AIR DUCT WELD REPAIR COMPLETE REF; ERA420329-14MA. REV C.
